# SDR SWAA2022060709555

- Difficulty date: May 19, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER LOWER PAN ASSY AFT INNER BRACKET WITH CRACK APROX. .750'. REMOVED R2 DOOR LOWER PAN ASSY FOR ACCESS TO REPLACE BRACKET PER B737-700 SRM 51-40-02-0G-0.REMOVED CRACKED BRACKET FROM R2 DOOR LOWER PAN ASSY PER B737-700 SRM 51-40-02-0G-0.LOCATED AND DRILLED NEW BRACKET P/N 411A2129-320 PER B737-700 SRM 51-10-02-0G-0; TREATED; PRIMED AND PAINTED NEW BRACKET PER B737-700 SRM 51-20-01-0G-0; AMM 51-21-72-370-804 AND AMM 51-21-73-370-803.  INSTALLED NEW BRACKET AT R2 DOOR AFT INNER PAN ASSY. PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #411A2119; INSTALLED R2 LOWER PAN ASSY REMOVED ON STEP #1 PER B737-700 SRM 51-40-02-0G-0;
